Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 1, NWS Miami, FL

January 7, 2017Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jan 7, 2017, 11:38 AM EST for Palm Beach County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2017, 11:38 AM EST (16:38 UTC)
Expired
Jan 7, 2017, 12:15 PM EST
In force
37 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 127 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2017-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2017-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS52 KMFL 071638
SVRMFL
FLC099-071715-
/O.NEW.KMFL.SV.W.0001.170107T1638Z-170107T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1138 AM EST SAT JAN 7 2017

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 1215 PM EST

* At 1137 AM EST, a severe thunderstorm was located near Schall
  Circle, or near Palm Beach Gardens, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens and
  Riviera Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2666 8003 2659 8024 2680 8036 2694 8006
TIME...MOT...LOC 1637Z 249DEG 12KT 2676 8016 

HAIL...1.00IN
WIND...60MPH
 
$$

IRL
2 follow-up statements
806 
WWUS52 KMFL 071648
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1148 AM EST SAT JAN 7 2017

FLC099-071715-
/O.CON.KMFL.SV.W.0001.000000T0000Z-170107T1715Z/
Palm Beach FL-
1148 AM EST SAT JAN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EST
FOR NORTHEASTERN PALM BEACH COUNTY...

At 1148 AM EST, a severe thunderstorm was located near Lake Park, or
near Palm Beach Gardens, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and Palm
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2666 8003 2663 8012 2684 8027 2694 8006
TIME...MOT...LOC 1648Z 249DEG 12KT 2677 8012 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

IRL
060 
WWUS52 KMFL 071705
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
1205 PM EST SAT JAN 7 2017

FLC099-071715-
/O.EXP.KMFL.SV.W.0001.000000T0000Z-170107T1715Z/
Palm Beach FL-
1205 PM EST SAT JAN 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 1215 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

LAT...LON 2666 8003 2663 8012 2684 8027 2694 8006
TIME...MOT...LOC 1705Z 249DEG 12KT 2679 8007 

$$

IRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 9:59 AM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Jan 7, 9:59 AM EST, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
959 AM EST Sat Jan 7 2017

...Wind Chill Advisory for Glades, Hendry, and Collier Counties
tonight into Sunday morning...
...Strong storms possible ahead of cold front this afternoon...
...High Risk of Rip Currents in wake of front along SoFla
beaches...

.UPDATE...
Two pre-frontal troughs ahead of a vigorous cold front have
entered portions of Southwest Florida this morning. Expect rain
chances to increase from northwest to southeast as the day
continues and the front approaches. Have updated the hourly
precipitation forecast based off the latest observed trends in the
next hour or so along with the last few runs of high resolution
guidance which has been trending towards a wet and stormy midday
and afternoon for much of South Florida. While the PoPs in the
zones are reaching above 80 percent, the hourly forecast depicts a
few hours for each part of the region as the front is expected to
pass through by the late afternoon/early evening hours.

12z MFL sounding shows a strong southwest flow through the column.
The somewhat unidirectional nature of the flow still does not
discount the magnitudal shear available due to differences in wind
speed at different levels. While instability appears to be
sufficient for convection today, the question will be if the
convection will be able to tap a healthy low level jet or other
source of shear. At the moment, Storm Prediction Center keeps the
region in the general thunderstorm category, but they note that
isolated severe storms are not out of the question.

For tonight, the cold trend in the guidance continues from the
previous forecast shift. The expectation of 10 to 15 mph winds
also adds more certainty to the wind chill concern for much of
Southwest Florida tonight into Sunday morning. For that reason, a
Wind Chill Advisory has been posted for Glades, Hendry, and
Collier Counties. Interior portions of Palm Beach County may come
close to seeing wind chills in the mid 30s, but at the moment they
appear to escape a larger threat due to the slight moderating
influence of Lake Okeechobee and other surface moisture sources.

Will continue to watch forecast trends over the next several
hours. Radar is already busy this morning with several supercells
observed over the Atlantic and Gulf waters, spurring Special
Marine Warnings and Marine Weather Statements for the waters off
southern Florida. High surf risk remains borderline, so will allow
next shift to reconsider that threat. Expanded the Rip Current
Risk for overnight through Sunday to include Atlantic beaches as
well.

&&

.PREV DISCUSSION... /issued 642 AM EST Sat Jan 7 2017/

AVIATION...
A cold front will continue to move southeast across Florida this
morning and into the afternoon, with scattered showers and
thunderstorms ahead of it. Have included VCSH early in the TAF
period at all the TAF sites, as isolated showers may pop up ahead
of the main forcing associated with the cold front. Started VCTS
at KAPF at 13z as a line of convection moves toward that terminal.
For the east coast sites, latest thinking is that VCTS should
start around 16z-17z, with the greatest thunderstorm threat
continuing through around 22z. Gusty winds will be possible with
the strongest storms, along with periods of MVFR/IFR flight
restrictions. The cold front should be through the region around
00z, with VFR flying conditions returning. Winds will be southwest
ahead of the front around 10-15 knots, with gusts up to 20-25
knots, becoming northwest behind the front around 15 knots with
gusts to 25 knots.

PREV DISCUSSION... /issued 541 AM EST Sat Jan 7 2017/

UPDATE...
Updated to include high risk of rip currents for Gulf beaches.
Previous discussion remains unchanged.

PREV DISCUSSION... /issued 532 AM EST Sat Jan 7 2017/

Scattered Thunderstorms Today, Then Colder and Blustery
Tonight...

Dangerous Marine Conditions Late This Afternoon through
Sunday...

DISCUSSION...
Near-term (through this afternoon): South Florida fully in warm
sector early this morning ahead of cold front across North
Florida. Dew points have risen into the upper 60s and lower 70s in
light south winds. Band of showers and thunderstorms over the
eastern Gulf of Mexico will move into Southwest Florida late this
morning ahead of the cold front, which will be the general weather
story today as the front progresses southward. Another area of
showers and thunderstorms over the Atlantic waters will stay
offshore, but indicative of the unstable atmosphere ahead of the
front. Cold front is forecast to be near a Lake Okeechobee/Naples
line around 10-11 AM, West Palm Beach/Everglades City line around
1-2 PM, Fort Lauderdale/Miami area around 4-5 PM, then well south
of the area by 7 PM. The pre-frontal environment, although
unstable, will not be conducive for widespread strong/severe
thunderstorms due to weak atmospheric dynamics/forcing and low
level convergence. However, there should be enough instability
(CAPE values 1000 to 1300 j/kg) ahead of the front for a few
strong wind gusts with the thunderstorms embedded in the main
band of precipitation. Greatest coverage will be mainly north/west
of Naples/West Palm Beach line, with some breaks in the
precipitation band as it moves through the Miami/Fort Lauderdale
area. Main threat with any thunderstorms will be gusty winds
of at least 40 mph and lightning strikes, ending with the frontal
passage. Temperatures will be strongly influenced by the frontal
position, with highs occurring in the late morning around Lake
Okeechobee, midday in the Naples area and early afternoon in the
Palm Beaches before tumbling through the 60s during the afternoon
hours. SE parts of the area (MIA/FLL) will the warmest with highs
reaching the mid 80s before the front drops temperatures sharply
by day's end.

This sets the stage for a chilly night, likely the coldest so far
this winter season, as strong surface high pressure over the
Southeast U.S. builds into Florida. Model guidance has trended
a bit colder, raising concerns for low wind chills across
Southwest Florida as winds stay above 10 mph all night, even over
the interior. This forecast is depicting lows in the upper 30s to
lower 40s over interior Southwest Florida, with lowest wind chills
early Sunday morning in the upper 20s and lower 30s when combined
with the gusty winds. Although forecast wind chills meet criteria
for a wind chill advisory for most of Southwest Florida, will let
next shift assess the latest information during the morning hours
before making decision on issuing the advisory. Elsewhere, lows
ranging from the mid to upper 40s Everglades to lower/mid 50s east
coast metro areas with lowest wind chills in the 40s most areas
by sunrise Sunday.

Sunday will see a good amount of sunshine but it will stay cool
and blustery all day as highs struggle to hit 60 around Lake
Okeechobee, and only lower to mid 60s over the rest of South
Florida. Sustained winds will be near 20 mph with gusts over 30
mph at times. Winds turn to the NE Sunday night which will begin
the moderating trend in the temperatures, although it will still
be chilly with lows in the lower 40s interior SW Florida, mid to
upper 40s Everglades and in the lower 50s over the western suburbs
of the east coast metro. Coastal east coast will only drop into
the upper 50s as onshore winds have the greatest moderating
effect. Winds will not be quite as strong Sunday night, which
mitigates wind chill concerns.

Stable pattern sets in for most of next week as the surface high
pressure shifts into the Atlantic and strong mid/upper level
ridging sets up over the Gulf of Mexico and Florida. This will
lead to prevailing moderate east winds and gradually moderating
temperatures, along with a few showers primarily east coast.
Temperatures will still run below normal Monday (highs in the
lower 70s) with low humidity, then mid to upper 70s most of the
remainder of the week which is near normal for this time of year.
Lows will be mostly in the 50s and 60s.

MARINE...
Dangerous marine conditions will set in late this afternoon and
especially tonight as the cold front sweeps through and north
winds and seas rapidly increase. Seas are forecast to be in excess
of 14 feet over both Gulf of Mexico and Atlantic Gulf Stream
waters through Sunday, then slowly subsiding through most of the
upcoming week. Nevertheless, seas may remain at advisory levels
at least through Monday and perhaps into Tuesday. Wind gusts will
approach Gale force tonight and Sunday, but analysis of low level
wind fields suggest the gusts should not be frequent enough to
require a Gale Warning at this time.

BEACH FORECAST...
There is a high risk of rip currents at the Gulf beaches today,
then becoming high both Atlantic and Gulf beaches tonight. The rip
current risk will remain high at the Atlantic beaches well into
next week. High seas and rough surf may require a high surf
advisory as early as Sunday, and later shifts will assess this
further.

FIRE WEATHER...
Despite drier continental air plunging into Florida behind the
cold front late today and tonight, low temperatures will prevent
relative humidity values from reaching critical levels. However,
gusty winds will be a concern as far as potential rapid spreading
of any fires is concerned.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  81  53  66  54 /  90  10  10  20
Fort Lauderdale  82  54  67  57 /  80  10  10  20
Miami            84  54  67  56 /  80  10  10  20
Naples           79  44  63  47 /  90  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory from 10 PM this evening to 10 AM EST Sunday
     for FLZ063-066-069-070.

     High Rip Current Risk through Sunday evening for FLZ069.

     High Rip Current Risk from 7 PM EST this evening through Sunday
     evening for FLZ168-172-173.

AM...Small Craft Advisory until 1 PM EST Monday for AMZ610-630-650-
     651-670-671.

GM...Small Craft Advisory until 1 PM EST Monday for GMZ656-657-676.

&&

UPDATE...02/RAG
Hazardous weather outlook, Jan 7, 8:41 AM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
841 AM EST SAT JAN 7 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
841 AM EST SAT JAN 7 2017

...CHANCE OF STRONG THUNDERSTORMS TODAY...
...WIND CHILL ADVISORY TONIGHT FOR SW FLORIDA...
...DANGEROUS MARINE CONDITIONS LATE TODAY AND OVERNIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST
BEACHES TODAY. FOR THE ATLANTIC COAST BEACHES, A MORE MODERATE RISK
TODAY WILL TRANSITION TO A HIGH RISK LATER THIS EVENING AND OVER
NIGHT. REFER TO THE LATEST RIP CURRENT STATEMENT FOR MORE
INFORMATION.

THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS
EVENING. THE MAIN THREATS EXPECTED ARE GUSTY WINDS AND LIGHTNING
STRIKES.

FLOODING: HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY PASSING OVER AN
URBANIZED AREA COULD CREATE MINOR STREET FLOODING THIS AFTERNOON.

WATERSPOUTS: THERE IS A CHANCE OF WATERSPOUTS ACROSS THE GULF AND
ATLANTIC WATERS TODAY.

WIND: WITH THE STRONGER THUNDERSTORMS, GUSTY WINDS TO NEAR 40 MPH ARE
POSSIBLE. OCCASIONAL GUSTS TO NEAR GALE FORCE MAY BE POSSIBLE ACROSS
THE REGIONAL WATERS LATE TODAY AND OVER NIGHT.

TEMPERATURES: THE WIND CHILLS ACROSS PORTIONS OF SOUTH FLORIDA COULD
DROP TO NEAR 30 DEGREES OR JUST BELOW ACROSS THE NORTHWEST INTERIOR
SECTIONS TONIGHT AND FROM 36 TO NEAR 45 DEGREES ACROSS MUCH OF
INTERIOR SOUTH FLORIDA. REFER TO THE LATEST WIND CHILL ADVISORY FOR
MORE INFORMATION.

WAVES: WINDS AND SEAS WILL RAPIDLY BUILD ACROSS THE REGIONAL WATERS
LATE TODAY AND OVER NIGHT. DANGEROUS MARINE CONDITIONS WITH SEAS FROM
10 TO NEAR 14 FEET MAY BE POSSIBLE ACROSS PORTIONS OF THE GULF AND
ATLANTIC WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS TO HAZARDOUS MARINE CONDITIONS COULD LINGER INTO THE EARLY
PART OF NEXT WEEK. A HIGH RISK OF RIP CURRENTS WILL BE ACROSS
REGIONAL WATERS THROUGH THE WEEKEND AND LINGER INTO THE ATLANTIC
WATERS UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. WIDESPREAD SPOTTER ACTIVATION IS
NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

RAG

In the hours before

Local storm report, Jan 7, 7:59 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
759 AM EST SAT JAN 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     MARINE TSTM WIND 52 E SOUTH BEACH        25.71N  79.30W
01/07/2017  M52 MPH          AMZ671             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 52 MPH...45 KNOTS
            WAS RECORDED BY THE WEATHER BUG MESONET SITE...BSRMA...
            LOCATED AT THE BIMINI SANDS RESORT AND MARINA AT 745 AM
            EST.

&&

EVENT NUMBER MFL1700016

KELLY
Special weather statement, Jan 7, 11:24 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
1124 AM EST SAT JAN 7 2017

FLZ067-068-168-071715-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1124 AM EST SAT JAN 7 2017

...Significant Weather Advisory for frequent to excessive lightning,
small hail and 45 to 55 mph winds for northeastern Palm Beach County
Until 1215 PM EST...

* At 1123 AM EST...Doppler radar was tracking a strong thunderstorm
  over Royal Palm Beach, or near Wellington, moving northeast at 30
  mph.

* The primary impacts will be frequent to excessive lightning, gusty
  winds from 45 TO 55 mph, small hail, torrential downpours, or a
  combination of these are possible. Lightning is the number one
  weather related killer in Florida. Trees and open shelters offer no
  protection. These winds can down small tree limbs and branches, and
  blow around unsecured small objects. Seek shelter in a safe
  building until the storm passes.

* LOCATIONS IMPACTED INCLUDE...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
  Worth, Riviera Beach, Palm Beach, Tequesta, Juno Beach, Greenacres,
  Royal Palm Beach, Palm Springs, North Palm Beach, Lake Park,
  Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
  Port Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to street flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2661 8003 2651 8031 2685 8051 2696 8023
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1623Z 244DEG 27KT 2673 8024

IRL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 5:04 AM ESTSpecial Marine WarningMFL26 min
Jan 7, 5:37 AM ESTSpecial Marine WarningMFL23 min
Jan 7, 5:37 AM ESTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach10 days
Jan 7, 6:02 AM ESTSpecial Marine WarningMFL58 min
Jan 7, 6:45 AM ESTSpecial Marine WarningMFL90 min
Jan 7, 7:09 AM ESTSpecial Marine WarningMFL96 min
Jan 7, 7:10 AM ESTSpecial Marine WarningMFL65 min
Jan 7, 8:15 AM ESTSpecial Marine WarningMFL60 min
Jan 7, 8:33 AM ESTWind Chill AdvisoryMFLCollier, Glades, Hendry25 hr
Jan 7, 11:24 AM ESTSpecial Weather StatementMFLPalm Beach51 min
Jan 7, 11:39 AM ESTSpecial Marine WarningMFL66 min
Jan 7, 11:51 AM ESTSpecial Weather StatementMFLBroward39 min
Jan 7, 12:04 PM ESTSpecial Weather StatementMFLCollier41 min
Jan 7, 12:18 PM ESTSpecial Weather StatementMFL42 min
Jan 7, 12:20 PM ESTSpecial Marine WarningMFL55 min
Jan 7, 12:24 PM ESTSpecial Weather StatementMFLMonroe51 min
Jan 7, 1:01 PM ESTSpecial Marine WarningMFL89 min
Jan 7, 1:33 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade57 min
Jan 7, 1:37 PM ESTSpecial Marine WarningMFL83 min
Jan 7, 2:29 PM ESTSpecial Marine WarningMFL91 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.